# SDR GTIA020738

- Difficulty date: June 28, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Slats
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLL - FLT 470 - FOUND AUTO SLAT FAIL ON TAKEOFF, DID NOT COME ON DURING LANDING.  ADJUSTED FLAP/SLAT SWITCH IAW MM 27-84-02.  (M)
